Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Severe itching after bathing, difficulty breathing, neurofibromatosis on hands, thighs. Treatment?

HELLO DOCTOR, I AM xxxxx. AGE-21 EVERY DAY AFTER BATHING I HAVE A VERY SEVERE HIGH ITCHING, FOR ABOUT 15 MINUTES. ITS CAUSE MY BREATHING , AS WELL AS I FEEL VERY UNCOMFORTABLE, THERE WAS NOT EVEN A SINGLE SPOT IN MY BODY, BUT THERE WAS SOME neurofibromatosis (3-4)spots IN MY HANDS AND THIGHS , NOT SO MUCH VISIBLE.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Hi,
After reading your history it appears that you urticaria or hives. This is common problem and do not worry about it. There are so many of the aggravating factor and in yourself it appears due to water which is known as aquagenic urticaria.If itching is present then can take benadryl accordingly. You can take loratadine or levocetrzine 1-2 hours before bath to relive the condition.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor